I have had a very bad cough for almost 4 months now, I have been to the doctor twice and had a chest xray, no fever but the cough varies from dry to mucus based. I have taken several different things but no one seems to know what is wrong or really care at this point.
24 Aug 2009
I have searched in several places but have not found chronic cough to be a known side effect of bupropion. However, it is not say that bupropion isn't causing the cough. I guess the only way you'll find out is, if and when you stop taking it. I'm not advising you to stop it though. Please talk to your doctor.
Please see the link below for other known side effects.
- Wellbutrin XL Information for Consumers
- Wellbutrin XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 66 have been being treated by a Pulmonologist (MD) for over a year unsuccessfully for a chronic cough that seems to be getting worse. The Dr. ...
2 answers • 19 Mar 2011
I have post partum thyroiditis, depression, anxiety, and stress. I tried Prozac and Celexa that ended with suicidal nightmares. I am on ambien 10 and ...
1 answer • 24 Jul 2012
I have been on Wellbutrin XL 300 for the last 2 months. I have got a spinning sensation in my head,?
... nausea, off balance, it is worse with head movements. At times my hands are shaking. I feel terrible. Can it be the Wellbutrin? I stopped with ...
3 answers • 19 Jun 2013
I take Wellbutrin XL 300 once per day. I am trying to lose some weight and thought that in addition to going to the gym and portion control, the ...
1 answer • 22 Jan 2014